Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
paigems

Inositol making acne worse?

Hey guys. I haven't posted in awhile. Recently I've been experimenting with inositol for acne because it's supposed to be good for decreasing androgens (I have high testosterone). Well, I think it's actually making my skin worse! It's also most definitely giving me bad headaches. Anyone else not tolerate inositol well?

Share this post


Link to post
Share on other sites
On 3/28/2017 at 5:07 AM, TheBean said:

How much are you taking? 

Small dose. Only 500 mg a day.

Share this post


Link to post
Share on other sites

That's actually a really low dose. I am taking at least 4x that daily and not having any side effects. Are you sure it's the Inositol that's causing your symptoms?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×